Combinatorics

[6] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Kazdan–Warner equation on graph

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03002

Calculus of Variations and Partial Differential Equations, 55, 2016.7
[ Download ] [ 2018-04-03 14:41:53 uploaded by linyong01 ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved